# SDR FDEA202205101176

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 58,341 hours, 28,713 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 141N09361
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI-IN, NOTICED RIGHT NOSE GEAR DOOR, OPEN  AND SWINGING. UPON BLOCK-IN, FOUND RIGHT NOSE GEAR  ACTUATING ROD, REF IPC 32-22-02-01 FIG 1, ITEM 40,  BROKEN OFF.         REPLACED NOSE LANDING GEAR RH FWD DOOR OPERATING  ROD IAW AMM 32-20-02-4 AND EA F-3220-T0368416 PART  1. PART 2 OF EA WILL COMPLETE RIG AND ADJUSTMENT,  REF WRI 32-20/8069. NOTE: DEFECTIVE OPERATING ROD  P/N - 141N0936-1, S/N-UNK.
